# SDR UALA2012060503117

- Difficulty date: June 4, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 73,292 hours, 22,106 cycles
- Engine: Pwa PW2037
- System (JASC): 2100 · Air Conditioning System
- Part: Service Panel
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABNORMAL NOISE, VIBRATION IN CENTER MAIN CABIN FLOOR.  NOTICEABLE VIBRATION FELT ON CLIMB.  PASSENGER IN 9C NOTED A LOUD THUMPING AND VIBRATION BELOW FLOOR.  ACCOMPLISHED THE REPLACEMENT OF THE RT OVERWING SERVICE PNL.  REPLACED OVERWING SERVICE PNL HINGE PER MM.
